# SDR HALA9900060

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 466 - AFTER LANDING SLAT YELLOW DISAGREE LIGHT REMAINED ON AFTER RETRACTING FLAPS.  RECYCLED FLAPS TO 50 DEGREES AND BACK AND LIGHT REMAINED ON.  SECURITY AND CONDITION OF SLAT CHECKED OK.  CHECKED SLAT SENSORS CHECKED OK.  CHECKED SLAT HANDLE SWITCH CHECKED OK.  BITE CHECK PROX BOX, CHECKED OK.  OPERATED SLAT AND FLAP NUMEROUS TIMES, COULD NOT DUPLICATE AT THIS TIME.  OK FOR SERVICE.  (M)
